Doctor insights on:
Lump On Arm After Flue Shot
GOOD!!!!: That is a good thing! that means the shot is working! in fact, many shots have something called an adjuvant in them. An adjuvants job is only to dram more immune response to the site of the shot. Immune response = swelling, redness, pain and itching. The flu shot is the same. So, congrats, your shot worked! cellulitis after shots is rare, but if red extends past a joint or you have pus get checked. ...Read moreSee 1 more doctor answer
Everyone has that: I think everyone has a soreness around the injection site which may feel worse the day after, but gets better quickly. The vaccine is injected directly into the muscle and irritates it temporarily and mildly. Many places offer an education sheet to keep for reference when vaccines are administered. It explains possible side effects and if there should concern about any of them. ...Read moreSee 1 more doctor answer
On 10-4-12 i was given a flu shot & pnemonia inj in arm. Developed cellulitis within a day . Finished antibodic but arm still looks terrible?
Local reaction: The overwhelming probability is that you reacted adversely to something in the injected material, whether the antibiotic or the carrier. If it is not getting worse, time is the great healer. Warm compresses at this point might be helpful. On rare occasions this may represent infection from a contaminated injection. If so and you are getting worse, see doctor asap. ...Read more
Very common: It is quite common to develop a slight local reaction, such as a bump on the arm, after pertussis vaccine. Best treatment is a cold compress (wet a washcloth and put it in refrigerator for 5 minutes) and then hold on area involved for 5-10 minutes out of each hour you are awake. Ok to use pain relief meds if you really are uncomfortable, but if just a bump, would not suggest that. ...Read more
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read moreSee 1 more doctor answer
Reaction to vaccine: Not unusual. As long as this gets better and disappears within a few days you should be fine. This is probably a lymph node enlarging in reaction to the vaccine stimulus, and doing its job appropriately. If it does not get better or seems worse then get to a doctor ASAP. ...Read moreSee 1 more doctor answer
Severe pain at injection site when received Depo-Provera shot. It felt like my arm was on fire. What happened?
Sounds like: ...Your body is reacting to the flu shot which is exactly what it's supposed to do. This immun response is preparing your body for when you get exposed to live influenza virus this winter, and it will protect you. If the redness or pain persists for more than a day or worsens, call the doctor who gave you the shot. ...Read more
Tender, swollen, red, lymph node under arm. Opposite arm then received flu shot in 2 days ago. Related?
Very unlikely...: ...That this is related. But this does need to get checked out asap, inflamed lymph nodes are no joke. ...Read more
After getting a flu shot, the injection site swelled & was hot. It itched mildly. Now, 2 days after shot, I have a rash under my arms. Is this related?
May be: The interval between your flu vaccine and the rash may suggest that the rash is due to the vaccine. However, it may be a coincidence. If it does not bother you, i would wait. If it itches, would take an antihistamine such as cetirizine, Loratadine or fexofenadine (all available otc). If no better if a few days, see your physician. ...Read more
I got my flu shot 3 days ago and my arm is still a bit sore and a light bruise/ redness below the injection site. Normal? I've never had a reaction.
Yes: Yes, the Hep B vaccine can cause a painful lymph node on the side the injection was administered. You can use Tylenol (acetaminophen) or Ibuprofen to help with the pain and swelling. If the lymph node does not get better within 7-10 days, or if it worsens, do see your Primary Care Provider. Hope this helps. -Dr Smith ...Read moreSee 1 more doctor answer
I got a flu shot & pneumonia shot on Wednesday. Onr of my arms is now red, hot, sore & puffy at injection site. The redness has grown to about 4x2.
Flu shot: Sorry to hear about your arm. You must have someone take you to the nearest Emergency facility as soon as possible. If you can, please let me know what lead to your pain and what was done to properly treat it. ...Read more
Had flu shot 3 days ago. Spot on arm still painful, swollen, red and hot. Still feeling unwell; fever, bodyaches, weakness and sore throat. Normal?
Not normal, not rare: These side effects, while not exactly "normal," are also not uncommon. Hopefully they will disappear soon but the flu shot can rarely cause serious long-standing side effects. What is unfortunate is that a large body of research shows that flu shots are not particularly effective! See http://articles.mercola.com/sites/articles/archive/2010/11/01/flu-vaccine-and-its-side-effects.aspx ...Read moreSee 2 more doctor answers
Had cortisone shot for tennis elbow this am and whole area of arm around where shot was given feels numb. What's wrong?
Why did i get the rashes below the area where the nurse shot on my left upper arm after i got 2 nd pneumonia vaccine last thursday? The sore is worse
- Talk to a doctor live online for free
- Lump on hip after shot
- Lump on arm after knock
- Lump on arm after fall
- Ask a doctor a question free online
- Arm swelling after allergy shot
- Sore arm after tetanus shot
- Arm soreness after flu shot
- Arm swollen after tetanus shot
- Talk to a infectious disease specialist online